I had been on the Regimen for years and have had success with it. I would get a pimple maybe once or twice a month but it was never anything major. Beginning around October I began breaking out on my cheeks and was getting large cyst type pimples. This never used to happen to me before. I stuck with the regimen but with the combination of pimples on my cheeks to go along with how dry my skin was getting I said that perhaps the Acne.org regimen has run its course. I switched to another product for around 21 days and had some success but was still getting pimples more routinely than I used to. I thought to myself that why would I stop the regimen, it has cleared my skin before, there is no reason why it shouldn't work. I have been using it routinely since 1/21 and have had mixed results. My skin is still extremely dry at times (I have bought a humidifier for my bedroom). This is most likely due to the fact that it's cold as hell outside (I live in NJ) and the fact that I have barely been in the sun for the last 3 months. I have had some humongous pimples though which have been troublesome. I never used to get these monsters on my face, at least not recently. Just when I feel like my skin is getting back to normal I get one or two large pimples on my chin and around my mouth that are unsightly. I am currently in that stage now and it sucks. I always get extremely depressed when I have acne on my face (yes I am vain) and I don't like it. I hope that once the weather gets nicer and I stick with the regimen that it will get better and clear my skin like it used to. I will most likely give it around 3-4 more weeks. If I do not get the skin that I used to have I will most likely change my regimen and go with something else. Part of me thinks that the reason I am getting these pimples is due to the fact that my skin is dry and my pores are getting clogged because of it, I am not entirely certain but we shall see. I will post again in a week with an update. If anyone has any suggestions please feel free to let me know, thanks and take care.